# SDR AALA2018082219012

- Difficulty date: August 8, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720000
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK, FRAMES 36 TO 41,  Y765.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWING D57130147, AND D5337050.
